MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ COBAN¿ STERILE SELF-ADHERENT WRAP; BANDAGE, ELASTIC

3M HEALTH CARE 3M¿ COBAN¿ STERILE SELF-ADHERENT WRAP; BANDAGE, ELASTIC
Model Number 1584S
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code Blister (4537)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product sample was not returned to 3m for analysis.3m¿ cannot determine the exact root cause of the alleged injury or whether a 3m¿ coban¿ sterile self-adherent wrap was the root cause.The instructions for use (ifu) states, this product contains natural rubber latex which may cause allergic reactions.3m will continue to monitor complaints and trends for this type of report.
 
Event or Problem Description
A 58-year-old male allegedly experienced severe blistering within 24 hours post application of a 3m¿ coban¿ self-adherent wrap, 1584, lot 103731727.The largest blister was reportedly 5cm x 9cm with water exudation observed at the bandage site.The area was disinfected with iodine.No medical interventions were reported.

Brand Name
3M¿ COBAN¿ STERILE SELF-ADHERENT WRAP
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M BROOKINGS
601 22nd avenue south
brookings SD 57006
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15632459
Report Number2110898-2022-00108
Device Sequence Number12761697
Product Code FQM
UDI-Device Identifier00707387802295
UDI-Public00707387802295
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2026
Device Model Number1584S
Device Catalogue Number1584
Device Lot Number103731727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale